# SDR VJ9800069

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER OF END BRACKET AT FS 218 FROM LONGERON 28L TO 27R CORRODED.  FABRICATED NEW BRACKET. HEAT TREATED, DRILLED AND INSTALLED IAW DC9 SRM 51-10-2A, PG 1-24 AND 51-10-1-4, PG 1-24.
